CSpace
MINIMAL-SURFACES ON RIEMANNIAN-MANIFOLDS
JI, M
1989-03-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:6Pages:444-447
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989U702200002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27419
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JI, M. MINIMAL-SURFACES ON RIEMANNIAN-MANIFOLDS[J]. CHINESE SCIENCE BULLETIN,1989,34(6):444-447.
APA JI, M.(1989).MINIMAL-SURFACES ON RIEMANNIAN-MANIFOLDS.CHINESE SCIENCE BULLETIN,34(6),444-447.
MLA JI, M."MINIMAL-SURFACES ON RIEMANNIAN-MANIFOLDS".CHINESE SCIENCE BULLETIN 34.6(1989):444-447.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JI, M]'s Articles
Baidu academic
Similar articles in Baidu academic
[JI, M]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JI, M]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.